# SDR AALA202010089008

- Difficulty date: October 7, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 31,193 hours, 11,695 cycles
- System (JASC): 5270 · Door Warning System
- Part: Detector
- Part number: DHE1141
- Condition: Defective
- Location: E/E Bay Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FORWARD AVIONICS DOOR INDICATION CAME ON IN FLIGHT.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PHL, WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED PROXIMITY SWITCH (DETECTOR) 36WV AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK, PER AMM 52-71-14.
